Research Repository

Trace inequalities for positive operators via recent refinements and reverses of Young's inequality

Dragomir, Silvestru ORCID: 0000-0003-2902-6805 (2018) Trace inequalities for positive operators via recent refinements and reverses of Young's inequality. Special Matrices, 6 (1). 180 - 192. ISSN 2300-7451

[img]
Preview
Text
[Special Matrices] Trace inequalities for positive operators via recent refinements and reverses of Youngs inequality.pdf - Published Version
Available under License Creative Commons Attribution Non-commercial No Derivatives.

Download (479kB) | Preview
Item Type: Article
Uncontrolled Keywords: inequalities; Kittaneh-Manasrah; Liao-Wu-Zhao; Zuo-Shi-Fujii; Tominaga; Furuichi
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 01 Nov 2018 22:28
Last Modified: 01 Nov 2018 22:28
URI: http://vuir.vu.edu.au/id/eprint/37349
DOI: https://doi.org/10.1515/spma-2018-0015
ePrint Statistics: View download statistics for this item
Citations in Scopus: 0 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar